# SDR CA110419002

- Difficulty date: April 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 29,648 hours
- Engine: Ge CFM567B24
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) SPEED "DO NOT ARM" LIGHT ILLUMINATED ON BEGINNING OF TAKEOFF ROLL.  TAKEOFF ABANDONED, ACFT RETURNED TO GATE.  ACFT IS CURRENTLY OPERATING UNDER MEL 27-7-1. FURTHER DETAILS OF THIS INCIDENT WILL BE PROVIDED AS THEY BECOME AVAILABLE.
